Research ArticleOpen accessIn the abstractDecomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency TablesKiyotaka Iki, Kouji Tahata, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,297 accessesView PDFCite
34 articles for “probability distributions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractNegative Binomial-Lindley Distribution and Its ApplicationHossein Zamani, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 15,678 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Calculating Activity Slack in Stochastic Project NetworksGary MitchellAmerican Journal of Economics and Business Administration, Vol. 2, Issue 1 · 31 Mar 2010 · 8,227 accessesView PDFCite
Research ArticleOpen accessIn the abstractRandom Sum of Mixtures of Sum of Bivariate Exponential DistributionsAbd El-Moneim A.M. Teamah, Ahmed M.T. Abd El-BarJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,316 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu SearchZ. Ismail, IrhamahJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,951 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Control of the D-Policy M/G/1 Queueing System with Server BreakdownsKuo-Hsiung Wang, Ching-Chang Kuo, Jau-Chuan KeAmerican Journal of Applied Sciences, Vol. 5, Issue 5 · 31 May 2008 · 6,604 accessesView PDFCite
Research ArticleOpen accessIn the abstractPharmacodynamic Comparison of the Carbapenems Against E. coli and Klebsiella spp. Containing Extended spectrum β-lactamasesKathryn J. Eagye, Joseph L. Kuti, David P. NicolauAmerican Journal of Infectious Diseases, Vol. 1, Issue 3 · 30 Sep 2005 · 6,886 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn Using Conventional and TL moments for the Estimation of a Mixture of Exponential Distributions, A Theoretical ReviewHabib Ahmed ElsayirAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 23 May 2020 · 7,089 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite